# SDR REXA2022042700711

- Difficulty date: March 10, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FS 581-FS 661+32 SEAT TRACK SEGMENT IS CORRODED. - FABRICATED REPLACEMENT SEAT TRACK IAW CRJ-900 SRM 53-00-49-201-002-A01. REMOVED & REPLACED SEAT TRACK IAW CRJ-900 AMM'S 53-00-49-000/400-801-A07 & 51-41-04-001-001-A01.
